Follow
Juncheng Wei
Juncheng Wei
Canada Research Chair in Nonlinear Partial Differential Equations,University of British Columbia
Verified email at math.ubc.ca - Homepage
Title
Cited by
Cited by
Year
Ground State of N Coupled Nonlinear Schrödinger Equations in R n ,n≤3
TC Lin, J Wei
Communications in mathematical physics 255, 629-653, 2005
5082005
Classification of solutions of higher order conformally invariant equations
J Wei, X Xu
Mathematische Annalen 313, 207-228, 1999
4021999
On the location and profile of spike‐layer solutions to singularly perturbed semilinear Dirichlet problems
WM Ni, J Wei
Communications on Pure and Applied Mathematics 48 (7), 731-768, 1995
3861995
Multiple interior peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei
Journal of differential equations 158 (1), 1-27, 1999
3281999
On De Giorgi's conjecture in dimension N≥ 9
M Del Pino, M Kowalczyk, J Wei
Annals of Mathematics, 1485-1569, 2011
3272011
The stability of spike solutions to the one-dimensional Gierer–Meinhardt model
D Iron, MJ Ward, J Wei
Physica D: Nonlinear Phenomena 150 (1-2), 25-62, 2001
2672001
Concentrating standing waves for the fractional nonlinear Schrödinger equation
J Dávila, M Del Pino, J Wei
Journal of Differential Equations 256 (2), 858-892, 2014
2552014
Multiple boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei, M Winter
Annales de l'Institut Henri Poincaré C 17 (1), 47-82, 2000
2532000
On the boundary spike layer solutions to a singularly perturbed Neumann problem
J Wei
journal of differential equations 134 (1), 104-133, 1997
2491997
A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system
EN Dancer, J Wei, T Weth
Annales de l'IHP Analyse non linéaire 27 (3), 953-969, 2010
2282010
Bound states for a coupled Schrödinger system
T Bartsch, ZQ Wang, J Wei
Journal of Fixed Point Theory and Applications 2 (2), 353-367, 2007
2282007
Spikes in two coupled nonlinear Schrödinger equations
TC Lin, J Wei
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 22 (4), 403-439, 2005
2262005
On single interior spike solutions of the Gierer–Meinhardt system: uniqueness and spectrum estimates
J Wei
European Journal of Applied Mathematics 10 (4), 353-378, 1999
2261999
Strongly interacting bumps for the Schrödinger–Newton equations
J Wei, M Winter
Journal of Mathematical Physics 50 (1), 2009
2112009
Radial solutions and phase separation in a system of two coupled Schrödinger equations
J Wei, T Weth
Archive for rational mechanics and analysis 190 (1), 83-106, 2008
2072008
Infinitely many solutions for the prescribed scalar curvature problem on SN
J Wei, S Yan
Journal of Functional Analysis 258 (9), 3048-3081, 2010
2052010
On interacting bumps of semi-classical states of nonlinear Schrödinger equations
X Kang, J Wei
2012000
Concentration on curves for nonlinear Schrödinger equations
M Del Pino, M Kowalczyk, JC Wei
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
1952007
On Bound States Concentrating on Spheres for the Maxwell--Schrödinger Equation
T D'Aprile, J Wei
SIAM journal on mathematical analysis 37 (1), 321-342, 2005
1902005
On multiple mixed interior and boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei
Canadian Journal of Mathematics 52 (3), 522-538, 2000
1902000
The system can't perform the operation now. Try again later.
Articles 1–20